I took 100mg twice a day as prescribed in urgent care. After 1 day I started getting side effects (fever, chills, headache, stiffness, sore on the soles of my feet so it was difficult to walk, felt like I had the flu, coughing etc. I went to the doctor and he urged me to take all 7 days as prescribed. I continued as advised and the side effects didn't subside. So again on day 3 I asked if I should be taking another medication instead of this. He told me to continue until I had finished 5 days of this. I finished that last dose yesterday at 7:30 in the morning. Now 30+ hours later, the side effects are stll here. How long before they subside?
No responses have yet been posted. Add your response to this question.
- Nitrofurantoin Information for Consumers
- Nitrofurantoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitrofurantoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2013 • 2 answers
Posted 7 Mar 2015 • 2 answers
Posted 24 Aug 2015 • 1 answer
Posted 2 Nov 2015 • 1 answer
Nitrofurantoin - I'm a 72 year old paraplegic & am taking microbid daily now for 2 month's. How long
Posted 23 Dec 2015 • 0 answers